Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
190 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes pain in the lower legs after varicose vein treatment?

I ve had varicose veins removed; (ablation, stripping and laser, with second treatment in December). My feet and lower legs hurt. I wear support stockings which helps, usually. When I work out (elevated, treadmill. elliptical, biking and weight machines on a regular basis) or walk I don t notice discomfort. Sitting (TV or on an airplane, for example) are quite uncomfortable. [I also have a bunion on left foot that bothers me; the right foot bunion was repaired 18 months ago. My gut tells me I have poor artery circulation (as the internal remaining veins seem to function fine and I have no swelling). The discomfort in gradually increasing.
Mon, 30 Apr 2018
Report Abuse
General & Family Physician 's  Response
Hello and Welcome to ‘Ask A Doctor’ service.
I have reviewed your query and here is my advice.

As per my clinical experience, the pain after Varicose veins treatment may be the reoccurrence of Varicose veins, residual fibrosis, muscle or ligament cramps, vitamin or micronutrient deficiency not related to surgery, other microcirculatory problems from smoking or other factors.

You need to get fresh Doppler of both lower limbs and consult a vascular surgeon for best possible guidelines.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Purva Patel
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What causes pain in the lower legs after varicose vein treatment?

Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice. As per my clinical experience, the pain after Varicose veins treatment may be the reoccurrence of Varicose veins, residual fibrosis, muscle or ligament cramps, vitamin or micronutrient deficiency not related to surgery, other microcirculatory problems from smoking or other factors. You need to get fresh Doppler of both lower limbs and consult a vascular surgeon for best possible guidelines. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Purva Patel